| Model Number |
3100B |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/24/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
"vyaire medical file identification: (b)(6).At this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.".
Event or Problem Description
It was reported to vyaire medical that the 3100b ventilator map (mean airway pressure) is reading negative numbers and fluctuating between -0.7 and- 0.4, there is no circuit on the unit.The driver seems to be pushed out, with no air plugged in.As of this time, there is no information about patient involvement associated with this reported event.
Additional Manufacturer Narrative
Result of investigation: vyaire field service went onsite performed 3 year pm (preventive maintenance), replaced driver assembly, checked power supply, calibrated pressure transducer, checked pneumatic function and alarm function.Calibrated the ddi board and controller board.Adjusted the power knob.Run final test all tested okay and according to factory specifications.